The University of Southampton
University of Southampton Institutional Repository
Warning ePrints Soton is experiencing an issue with some file downloads not being available. We are working hard to fix this. Please bear with us.

Conservation laws of two coupled non-linear oscillators

Conservation laws of two coupled non-linear oscillators
Conservation laws of two coupled non-linear oscillators
This paper presents a novel approach to obtaining a complete set of time-dependent expressions for approximate conservation laws of two weakly non-linear coupled oscillators. The procedure developed for a non-resonant case is based on the field method concept of deriving a conservation law from an incomplete solution of a partial differential equation. Due to the non-linearity of the system being considered, this concept is combined with the multiple variable expansion procedure.
conservation laws, weak non-linearity, field method, incomplete solution, approximate solution
0020-7462
751-760
Kovacic, Ivana
a84bc948-5aa9-444f-8a58-12a731808a20
Kovacic, Ivana
a84bc948-5aa9-444f-8a58-12a731808a20

Kovacic, Ivana (2006) Conservation laws of two coupled non-linear oscillators. International Journal of Non-Linear Mechanics, 41 (5), 751-760. (doi:10.1016/j.ijnonlinmec.2006.04.007).

Record type: Article

Abstract

This paper presents a novel approach to obtaining a complete set of time-dependent expressions for approximate conservation laws of two weakly non-linear coupled oscillators. The procedure developed for a non-resonant case is based on the field method concept of deriving a conservation law from an incomplete solution of a partial differential equation. Due to the non-linearity of the system being considered, this concept is combined with the multiple variable expansion procedure.

This record has no associated files available for download.

More information

Published date: 2006
Keywords: conservation laws, weak non-linearity, field method, incomplete solution, approximate solution

Identifiers

Local EPrints ID: 43513
URI: http://eprints.soton.ac.uk/id/eprint/43513
ISSN: 0020-7462
PURE UUID: 4b54e7c4-f5c8-4bc2-b712-f5ad18ccbd5a

Catalogue record

Date deposited: 30 Jan 2007
Last modified: 09 Nov 2021 08:40

Export record

Altmetrics

Contributors

Author: Ivana Kovacic

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×